# SDR 9510219993

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8986E
- Make and model: Doug DC-9-31
- Aircraft serial: 47402
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Green Light
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO ATL, NOSE GEAR GREEN LIGHT DID NOT ILLUMINATE ON GEAR EXTENSION.  RECYCLED GEAR AND NORMAL INDICATIONS WERE ACHIEVED.  AIRCRAFT LANDED WITHOUT INCIDENT.  CYCLED GEAR SEVERAL TIMES, DISCREPANCY COULD NOT BE DUPLICATED ON GROUND.  AIRCRAFT RETURNED TO SERVICE.
